Wellbutrin - what side effects are there if I stop taking it cold turkey?

Question is Closed Report Mark as Favorite

Responses (1)

16 Nov 2009

mbid; Do not stop Wellbutrin cold turkey. You need to be brought off of that medication gradually. Your heart could start racing, you could have a seizure. There are many different things that could happen.Good luck

Votes: +0
french330 18 Nov 2009

does wellbutrin help you lose weight? im on it and i trien all the time just want to sleep! do i need to tell my doc. or give it longer time to kick in? i take it at night

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can stopping Wellbutrin cold turkey cause seizures? Can Depakote cause hand tremors?

After 12 years of success on Wellbutrin, my friend due to a job loss had to stop taking the drug. He had his first seizure. He then was placed on ...

1 answer 28 Jul 2010

I want to stop taking wellbutrin. will I have side effects?

I was recently switched from celexa to wellbutrin, and the side effects are awful. I feel loopy, can't focus, not motivated, angry, overwhelmed. ...

4 answers 14 Jan 2013

I have been taking Aciphex for about 1 year now; It has helped but the side effects are not?

... promising and I want to stop taking this medication. I was told that you just cannot stop "cold turkey", is that so and why? Any advice ...

1 answer 12 Apr 2013